×

zbMATH — the first resource for mathematics

Found 51 Documents (Results 1–51)

100
MathJax
Ruan, Shigui (ed.) et al., Differential equations with applications to biology. Proceedings of the international conference, Halifax, Canada, July 25–29, 1997. Providence, RI: American Mathematical Society. Fields Inst. Commun. 21, 237-249 (1999).
MSC:  92D30 34K20 34K13
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification